# SDR DXTA2012010304836

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 5,084 hours, 3,109 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR RETRACTED.  THE NOSE INDICATOR SHOWED RED HASHES, MAINS WHITE.  AFTER RUNNING CHECKLIST, GEAR WAS LOWERED AND ALL SHOWED GREEN.   FOUND TOWING ADAPTOR STICKING IN THE UP POSITION. REMOVED AS REPLACED NOSE GEAR STRUT ASSY. WORK DONE IAW CMP 322016.  PERFORMED OPS CHECKS WITH NO DEFECTS NOTED. WORK DONE IAW CMP 323001.
